# SDR AT0000355

- Difficulty date: June 22, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 973, STRINGER 20 - 24 ON LEFT HAND SIDE.  REMOVED CORROSION AND INSTALLED INTERNAL AND EXTERNAL DOUBLER IAW DC9 SRM 51-10-2, 51-30-2 AND REO L00230 REV B.
